# SDR SWAA094435

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 73,249 hours, 62,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP BETWEEN ROW 6 TO ROW 10.  RELAMPED PER MM.
